CMS races on Tuesday nights within the MNRL chapter. MNRL, as a league, has been conducting races since 1998. MNRL is mainly dedicated to running Classic, Historic or Vintage cars. Since joining CMS in late 2016, we have also run a series in some more modern cars by popular demand. MNRL is currently utilizing the highly renowned simulators Automobilista (AMS) and rFactor2 (rF2) for its races.
MNRL Season 14
Our focus series will feature a new rF2 mod, created by Apex Modding, Chief Wiggum, CrossPly, George Angelidis, Jon Uyan, and the CMS Beta testers named WSC 1971. You will be transported back to 1971 with cars such as the Alfa Romeo T33/TT/12, Ferrari 512M, Lola T70 Mk3B Spyder Chevrolet, and the Porsche 917K. The series will feature tracks used in the real-world schedule. Come join us. What Car Will You Choose?
Our second series:
After the upcoming season, it has been determined that the MNRL will be leaving Automobilista behind, racing rFactor 2 exclusively. Due to restrictions on many peoples’ schedules over the next several months, there will be only 7 races, and all will be scored as one point for the winner of the first 12 races and Two Points for the winner of the final 2 races. Basically, it will be a series of “fun,” no points races for every other finisher.
All events will be held on official content tracks and cars. We will start with the Copa Fusca for the first two events, the Cooper Mini for the next two events, and events five and six we will drive Formula Vee. The final event will be the MCR Race Car at VIR.
Visit our dedicated forum for MNRL racing!
and or use the AMS Discord and look for the “Tuesdays – AMS/RF2 (MNRL)” channel
Series 1 Schedule
MNRL 1971 Virtual World Sports Car Championship
- January 5 – 100 Minutes of Buenos Aires
- January 12 – 2.4 Hours of Daytona Beach (USA) -24 hour cycle
- March 2 – 1.2 Hours of Sebring (USA) -12 hour cycle
- March 30 – 100 Minutes of Brands Hatch (Great Britain)
- May 4 – 100 Minutes of Spa (Historic) (Belgium)
- May 18 – 2.4 Hours of Le Mans (Historic) (France) -24 hour cycle
- July 27 – 3 Giri di Targa Florio (Italy)
- August 24 – 100 Minutes of Nürburgring (Nordschleife only) (Germany)
- September 7 – 100 Minutes of Monza (Road Course only) (Historic) (Italy)
- October 12 – 100 Minutes of Österreichring (Historic) (Austria)
- October 26 – 60 Laps of Watkins Glen (Historic) (USA)
- 6:30 PM EST – Server Reboot / Practice
- 8:30 PM EST – Qualifying (20 minutes)
- 8:50 PM EST – Warmup (10 minutes)
- 9:00 PM EST – Race
Series 2 Schedule
Stormin Norman Club Car Challenge
- June 15 – Copa Fusca at Tarumã
- June 29 – Copa Fusca at Guapore
- July 13 – Mini at Brands Hatch Indy
- August 10 – Mini at Oulton Park
- September 21 – Formula Vee at Spielberg
- September 28 – Formula Vee at Hockenheimring National
- November 9 – MCR Race Car at VIR
- 7:00 PM EST – Server Reboot / Practice
- 9:00 PM EST – Qualifying (15 minutes)
- 9:15 PM EST – Warmup (5 minutes)
- 9:20 PM EST – Race 1 (25 minutes)
- 9:45 PM EST – Warmup (5 minutes)
- 9:50 PM EST – Race 2 (25minutes)
- Please check the “Tuesdays – AMS/RF2 (MNRL) info” channel in Discord for pre-race info and start procedures.
- Each race will use an orange zone
- Orange Zones will be posted within Tuesdays – AMS/RF2 (MNRL) info Channel on Discord
Discord Race Communications
Use this link to join the CMS Discord server.
CMS General Competition Rules
- Penalties can be applied one of 2 ways:
1) Automobilista system delegated penalties (all must be served, and are not in race admin control)
2) Upheld Incident Report via Race Review Team
Read the CMS GCR here.
CMS Gentlemen’s Rules
- Drivers are requested to consider the following if involved in an accident…
1) Should you turn around or damage another driver by your error, consider pulling off track in a safe location and waiting for the other driver to proceed in the race.
2) Should you crash out another driver by your error, consider retiring yourself from the race out of respect for the competitor whose race you ended.